# SDR SWIA971322

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Reqd Service
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, RIGHT OIL PRESSURE FLUCTUATED BETWEEN 50 AND 35 PSI CAUSING AN AURAL WARNING AND LIGHT.  RETURNED TO FIELD.  CREW SERVICED OIL.  GROUND RAN ENGINE AT 100 PERCENT AND CRUISE POWER.  ALL OIL SYSTEM INDICATION CHECKS GOOD.
